# SDR KBM2005F00317

- Difficulty date: October 21, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 4515
- Condition: Inoperative
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AG, UNIT INOPERATIVE.  REMOVED AND REPLACED.  (K)
